# SDR CALA9801273

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te  Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT I/B FOREFLAP UPPER SKIN INBOARD END DELAMINATED.  THE FOREFLAP WAS REMOVED, REPAIRED AND REINSTALLED IAW WORK CARD 07-5750-1-2801.
